Please use this identifier to cite or link to this item:
Title: Poles of L-Functions on Quaternion Groups
Authors: Ürtiş, Çetin
Keywords: Siegel Eisenstein series
Quaternion groups
Regularized Siegel-Weil formula
Issue Date: Aug-2014
Publisher: Shanghai Scientific Technology Literature Publishing House
Source: Ürtiş, Ç. (2014). Poles of L-functions on quaternion groups. Chinese Annals of Mathematics, Series B, 35(4), 519-526.
Abstract: The author shows that the (partial) standard Langlands L-functions on quarternion groups have at most simple poles at certain positive integers.
ISSN: 0252-9599
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.